Volume 13 (2008)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

The homology of spaces of polynomials with roots of bounded multiplicity

Yasuhiko Kamiyama

Geometry & Topology Monographs 13 (2008) 281–291

DOI: 10.2140/gtm.2008.13.281

arXiv: 0904.0803

Abstract

Let Plk,n be the space consisting of monic complex polynomials f(z) of degree k and such that the number of n–fold roots of f(z) is at most l. In this paper, we determine the integral homology groups of Plk,n.

Keywords

polynomial, loop space, integral homology

Mathematical Subject Classification

Primary: 55P35

Secondary: 55R20, 58D15

References
Publication

Received: 5 June 2006
Revised: 20 February 2007
Accepted: 27 February 2007
Published: 25 February 2008

Authors
Yasuhiko Kamiyama
Department of Mathematics, University of the Ryukyus
Nishihara-Cho, Okinawa 903-0213, Japan